# SDR SWAA2024011632244

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CENTER THRESHOLD HAS CORROSION AT BS 440+10 - 480+4; RBL 28; WL 208<[01] REMOVED AND REPLACED THRESHOLD WEB AT FCB BS 440- 492.4; RBL 28; WL 156.IAW SRM 51-40-02.;[02] VERIFIED MEASUREMENTS FIELD
